PuSH - Publikationsserver des Helmholtz Zentrums München

Storath, M.* ; Weinmann, A.

Variational regularization of inverse problems for manifold-valued data.

Info. Infern. 10, 195-230 (2021)
In this paper, we consider the variational regularization of manifold-valued data in the inverse problems setting. In particular, we consider total variation and total generalized variation regularization for manifold-valued data with indirect measurement operators. We provide results on the well-posedness and present algorithms for a numerical realization of these models in the manifold setup. Further, we provide experimental results for synthetic and real data to show the potential of the proposed schemes for applications.
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Higher-order Regularization ; Indirect Measurement Operator ; Inverse Problems ; Manifold-valued Data ; Tv Regularization
ISSN (print) / ISBN 2049-8772
e-ISSN 2049-8772
Quellenangaben Band: 10, Heft: 1, Seiten: 195-230 Artikelnummer: , Supplement: ,
Verlag Oxford University Press